DOI 10.5811/cpcem.2020.8.47763
Pharmacologically-induced Recreational Priapism: Case Report and Review.
Аннотация
INTRODUCTION
Priapism, a time-sensitive urologic emergency, is associated with hematologic disorders, malignancies, trauma, pharmaceuticals, and recreational drugs.
CASE REPORT: A 51-year-old male presented with 36 hours of priapism after recreational use of nonprescribed pharmaceuticals including an oral phosphodiesterase inhibitor and intracorporally injected erectile medications, together with unspecified quantities of cocaine and alcohol. Venous blood gas confirmed ischemic priapism. Detumescence was achieved with intracavernosal phenylephrine injection, aspiration, and irrigation.
CONCLUSION
This case highlights the risk that recreational use of vasoactive medications by patients who seek to prolong sexual activity may lead to delayed presentation for ischemic priapism.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.